Alert archive / New Mexico / Flash Flood Warnings in 2017
Flash Flood Warning 42, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Sep 30, 2017, 3:36 PM MDT for Lincoln County, New Mexico. It was in force for 114 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 30, 2017, 3:36 PM MDT (21:36 UTC)
- Expired
- Sep 30, 2017, 5:30 PM MDT
- In force
- 114 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Lincoln County, NM
The radar
The Holloman AFB radar (KHDX), 129 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.6 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -150 J/kg
- Mixed-layer LCL
- 1099 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
215
WGUS55 KABQ 302136
FFWABQ
NMC027-302330-
/O.NEW.KABQ.FF.W.0042.170930T2136Z-170930T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
336 PM MDT SAT SEP 30 2017
The National Weather Service in Albuquerque has issued a
* Flash Flood Warning for...
East central Lincoln County in central New Mexico...
* Until 530 PM MDT.
* At 335 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to two inches of rain have
already fallen. Flash flooding is expected to begin shortly.
* Flash flooding will remain over mainly rural areas of east central
Lincoln County.
Flood waters are moving down the Gallo Arroyo and Arroyo del Macho.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Arroyos, streams and normally dry rivers can become raging killer
currents in a matter of minutes. Water in arroyos can travel many
miles and take hours to reach your location from upstream rain areas.
&&
LAT...LON 3396 10511 3390 10497 3381 10500 3384 10519
3390 10534 3397 10532
$$
542 follow-up statements
219
WGUS75 KABQ 302301
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
501 PM MDT SAT SEP 30 2017
NMC027-302330-
/O.CON.KABQ.FF.W.0042.000000T0000Z-170930T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lincoln-
501 PM MDT SAT SEP 30 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM MDT FOR
EAST CENTRAL LINCOLN COUNTY...
At 500 PM MDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Up to two inches of rain have already
fallen.
Flash flooding will remain over mainly rural areas of east central
Lincoln County.
Flood waters are moving down Gallo Arroyo and Arroyo del Macho.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Arroyos, streams and normally dry rivers can become raging killer
currents in a matter of minutes. Water in arroyos can travel many
miles and take hours to reach your location from upstream rain areas.
&&
LAT...LON 3396 10511 3390 10497 3381 10500 3384 10519
3390 10534 3397 10532
$$
54432
WGUS75 KABQ 302321
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
521 PM MDT SAT SEP 30 2017
NMC027-302331-
/O.EXP.KABQ.FF.W.0042.000000T0000Z-170930T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lincoln-
521 PM MDT SAT SEP 30 2017
...THE FLASH FLOOD WARNING FOR EAST CENTRAL LINCOLN COUNTY WILL
EXPIRE AT 530 PM MDT...
The heavy rain has ended. Flood waters have receded. Flooding is no
longer expected to pose a threat. Please continue to heed any
remaining road closures.
LAT...LON 3396 10511 3390 10497 3381 10500 3384 10519
3390 10534 3397 10532
$$
54What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Sep 30, 1:55 PM MDT, 1 hour 41 minutes earlier.
Area forecast discussion, Sep 30, 1:55 PM MDT, 1 hour 41 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 155 PM MDT Sat Sep 30 2017 .SYNOPSIS... One more active weather afternoon and night before we get a break Sunday into Monday. Storms should fire along a dry line Monday evening on the eastern plains, and more widespread on Tuesday afternoon and evening. A back door cold front will plunge south Tuesday night into Wednesday with a fresh supply of moisture. Wednesday through Thursday will be unsettled area wide before a drying trend Friday into next weekend. && .DISCUSSION... Another busy afternoon underway with showers and thunderstorms firing across northwest NM. A short wave trough over northern NM will keep it active through the evening and into the night. Main weather threat will be flash flooding as many areas are already saturated from rain over the past week. Isolated severe weather is also possible. Finally some drying Sunday in the wake of the short wave trough. There will be much less storm coverage, while temperatures rise 5 to 10 degrees above today, mostly near normal. Monday will be dry as well during the day, but a dry line may activate on the far eastern plains Monday evening. This will spread moisture west, making Tuesday afternoon and evening more active across much of the east. A back door cold front will plunge south Tuesday night and west Wednesday, increasing low level moisture over much of the state. This means another round of widespread rain for Wednesday through Thursday evening. Another drying trend for Friday and Saturday as a trough swings through the state. CHJ && .FIRE WEATHER... Wet conditions continue as showers and storms impact NM once again today. Soil moisture values have improved even further across most of northern and central NM, with the exception of some patchy areas along the Arizona border. The next round of storms firing up near the Cont Divide will shift east across NM and drop widespread wetting rainfall again through this evening. More fog, low clouds, and spotty showers overnight will taper off by sunrise Sunday. Drier air over Arizona will move east across NM Sunday and trend humidities 25 to 35% lower than today. Ventilation will improve to excellent across the western half and good across the east. Temps will trend nearly 10 degrees warmer with deeper mixing allowing for some late day breezes. Overnight recoveries Monday morning will still be very good all areas with wet soils in place. The next upper level wave will approach the Great Basin Monday and spread stronger winds over NM. Southwest winds of 25 to 35mph with gusts as high as 50 mph are possible across western NM and over the northeastern plains. Ventilation will be excellent all areas with moderate to high haines and temps slightly above normal. Min RH will range from 10 to 15% across the west to 20 to 30% across the east. Low level moisture will begin surging northwest again across the east Monday evening. Showers and storms are possible once again with locally heavy rainfall. This moisture will continue advancing to the northwest Tuesday and especially Wednesday as the upper level wave deepens over Nevada. This will also help draw mid and upper level moisture into the state and set the stage for at least scattered showers and storms with locally heavy rainfall as far west as the Cont Divide through Friday. && .AVIATION... 18Z TAF CYCLE Widespread IFR cigs with patchy FG over eastern NM will lift to MVFR most areas for a brief period aft 20Z before falling once again to IFR aft sunset. Potential for SHRA/TSRA is most likely btwn 22Z and 02Z however coverage does not appear to high enough for TEMPO at sites other than KLVS. Farther west, TSRA ongoing will taper off for a brief period thru 20Z then increase in coverage as a line of TSRA thereafter. Shifted timing a tad later for Rio Grande Valley sites with greatest confidence between 22Z and 01Z. Some of these storms may produce brief MVFR cigs/vsbys with +RA. Lingering SHRA into the overnight will impact the central mt chain before clearing aft 08Z. Drier air surging in from the west Sunday will finally shift active weather east of NM. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 49 78 46 77 / 20 0 0 5 Dulce........................... 44 72 39 74 / 60 5 0 5 Cuba............................ 47 73 44 75 / 40 0 0 5 Gallup.......................... 44 76 41 77 / 10 0 0 0 El Morro........................ 41 74 36 74 / 20 0 0 0 Grants.......................... 45 76 40 78 / 20 0 0 0 Quemado......................... 46 75 43 76 / 10 0 0 0 Glenwood........................ 52 81 50 83 / 10 0 0 0 Chama........................... 42 65 37 69 / 60 20 0 5 Los Alamos...................... 51 73 48 74 / 50 10 5 5 Pecos........................... 50 72 47 75 / 60 20 5 5 Cerro/Questa.................... 46 67 41 70 / 60 10 0 5 Red River....................... 41 59 37 65 / 60 10 5 5 Angel Fire...................... 42 65 37 69 / 60 20 5 5 Taos............................ 47 71 41 74 / 60 10 0 5 Mora............................ 46 71 45 73 / 60 10 5 5 Espanola........................ 54 78 49 79 / 40 10 0 5 Santa Fe........................ 52 73 49 75 / 60 20 5 5 Santa Fe Airport................ 52 76 46 78 / 60 20 5 5 Albuquerque Foothills........... 56 79 52 80 / 50 10 0 5 Albuquerque Heights............. 56 80 55 82 / 50 10 0 5 Albuquerque Valley.............. 53 81 52 84 / 40 10 0 5 Albuquerque West Mesa........... 56 79 54 82 / 50 10 0 5 Los Lunas....................... 54 81 51 85 / 30 10 0 0 Rio Rancho...................... 56 79 53 82 / 50 10 0 5 Socorro......................... 57 81 54 85 / 20 5 0 5 Sandia Park/Cedar Crest......... 52 73 47 76 / 60 10 5 5 Tijeras......................... 53 75 47 78 / 60 10 5 5 Moriarty/Estancia............... 51 77 46 79 / 50 10 5 5 Clines Corners.................. 52 73 48 76 / 60 20 5 5 Gran Quivira.................... 54 74 51 77 / 40 20 5 5 Carrizozo....................... 55 77 55 79 / 20 10 5 5 Ruidoso......................... 51 72 51 73 / 20 20 5 5 Capulin......................... 50 72 45 75 / 30 10 10 10 Raton........................... 49 75 45 77 / 30 10 5 5 Springer........................ 50 76 47 78 / 30 10 5 5 Las Vegas....................... 50 73 48 76 / 60 10 5 5 Clayton......................... 56 77 54 78 / 30 10 10 10 Roy............................. 53 76 50 78 / 50 10 10 5 Conchas......................... 61 81 57 84 / 40 10 10 5 Santa Rosa...................... 58 80 55 84 / 30 10 5 5 Tucumcari....................... 61 81 60 86 / 30 10 10 10 Clovis.......................... 59 77 58 82 / 20 20 10 10 Portales........................ 59 78 59 83 / 20 20 10 10 Fort Sumner..................... 60 79 58 83 / 30 20 10 5 Roswell......................... 61 83 59 87 / 20 10 10 10 Picacho......................... 54 79 55 82 / 30 20 5 5 Elk............................. 53 77 53 78 / 20 10 5 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 6 PM MDT this evening for the following zones... NMZ503-504-506-507-510>521-527>529. && 40
Hazardous weather outlook, Sep 30, 4:16 AM MDT, 11 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 416 AM MDT Sat Sep 30 2017 NMZ501>540-011100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 416 AM MDT Sat Sep 30 2017 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight A Flash Flood Watch is in effect into this evening for portions of central and northern New Mexico. A few strong to severe storms are possible later this afternoon, mainly between the Continental Divide and the Rio Grande Valley. Large hail is the primary threat, with potential for significant hail accumulation on roadways. .DAYS TWO THROUGH SEVEN...Sunday through Friday A few severe storms are possible across the Eastern Plains Tuesday afternoon and evening. Locally heavy rainfall and potential flash flooding are possible by the end of the work week across much of central and western New Mexico. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report rainfall amounts and any flooding through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. 11
In the hours before
Special weather statement, Sep 30, 1:55 PM MDT, 1 hour 41 minutes before
Special Weather Statement National Weather Service Albuquerque NM 155 PM MDT SAT SEP 30 2017 NMZ506-302030- West Central Mountains- 155 PM MDT SAT SEP 30 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CIBOLA COUNTY UNTIL 230 PM MDT... At 155 PM MDT, Doppler radar was tracking a strong thunderstorm 12 miles east of Fence Lake, or 34 miles southeast of Zuni Pueblo, moving east at 30 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. This storm will remain over mainly rural areas of south central Cibola County. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Accumulations of small hail on roads can create very slick and hazardous driving conditions. && LAT...LON 3463 10851 3473 10854 3486 10826 3465 10819 TIME...MOT...LOC 1955Z 248DEG 25KT 3469 10846 24
Special weather statement, Sep 30, 2:14 PM MDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
214 PM MDT SAT SEP 30 2017
NMZ503-302045-
Far Northwest Highlands-
214 PM MDT SAT SEP 30 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RIO ARRIBA COUNTY
UNTIL 245 PM MDT...
At 214 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles southeast of Navajo Lake State Park, or 11 miles east of Navajo
Dam, moving northeast at 20 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
This storm will remain over mainly rural areas of northwestern Rio
Arriba County.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.
&&
LAT...LON 3699 10721 3674 10707 3662 10756 3664 10758
3664 10759 3676 10764
TIME...MOT...LOC 2014Z 245DEG 17KT 3677 10741
40Special weather statement, Sep 30, 2:32 PM MDT, 1 hour 4 minutes before
Special Weather Statement National Weather Service Albuquerque NM 232 PM MDT SAT SEP 30 2017 NMZ507-519-302100- West Central Highlands-Middle Rio Grande Valley/Albuquerque Metro Area- 232 PM MDT SAT SEP 30 2017 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CIBOLA... NORTHWESTERN VALENCIA AND BERNALILLO COUNTIES UNTIL 300 PM MDT... At 232 PM MDT, Doppler radar was tracking a strong thunderstorm near Mesita, or 9 miles southeast of Laguna Pueblo, moving east at 25 mph. Dime size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Mesita. This includes Interstate 40 between Mile Markers 119 and 133. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3488 10733 3499 10734 3507 10706 3488 10704 TIME...MOT...LOC 2032Z 258DEG 21KT 3495 10724 Guyer
Special weather statement, Sep 30, 3:13 PM MDT, 23 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
313 PM MDT SAT SEP 30 2017
NMZ526-539-302145-
Eastern Lincoln County-South Central Mountains-
313 PM MDT SAT SEP 30 2017
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LINCOLN COUNTY UNTIL
345 PM MDT...
At 313 PM MDT, Doppler radar was tracking a strong thunderstorm over
Arabela, or 33 miles northeast of Ruidoso, moving east at 15 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Arabela.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3346 10522 3363 10527 3374 10496 3348 10489
3347 10490
TIME...MOT...LOC 2113Z 257DEG 13KT 3357 10517
GuyerSpecial weather statement, Sep 30, 3:18 PM MDT, 18 minutes before
Special Weather Statement National Weather Service Albuquerque NM 318 PM MDT SAT SEP 30 2017 NMZ539-302145- Eastern Lincoln County- 318 PM MDT SAT SEP 30 2017 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LINCOLN COUNTY UNTIL 345 PM MDT... At 318 PM MDT, Doppler radar was tracking a strong thunderstorm 23 miles north of Arabela, or 32 miles southeast of Corona, moving east at 15 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of east central Lincoln County. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3381 10526 3401 10527 3411 10495 3378 10498 TIME...MOT...LOC 2118Z 264DEG 13KT 3393 10518 Guyer
Local storm report, Sep 30, 3:29 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
329 PM MDT SAT SEP 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TORNADO 30 W ALBUQUERQUE 35.12N 107.16W
09/30/2017 CIBOLA NM EMERGENCY MNGR
TORRNADO SPOTTED NEAR INTERSECTION OF NM HIGHWAY 6 AND
INTERSTATE 40.
&&
EVENT NUMBER ABQ1702208
TRMThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 29, 6:10 PM MDT | Areal Flood Advisory | ABQ | Catron, Socorro | 2 hr |
| Sep 29, 6:24 PM MDT | Areal Flood Advisory | ABQ | Socorro, Torrance, Valencia | 111 min |
| Sep 29, 6:41 PM MDT | Special Weather Statement | ABQ | Torrance | 34 min |
| Sep 29, 7:03 PM MDT | Flash Flood Warning | ABQ | Socorro, Valencia | 117 min |
| Sep 29, 7:20 PM MDT | Areal Flood Advisory | ABQ | Socorro, Torrance | 115 min |
| Sep 29, 7:23 PM MDT | Special Weather Statement | ABQ | Lincoln | 37 min |
| Sep 29, 7:25 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Socorro | 2 hr |
| Sep 29, 7:55 PM MDT | Special Weather Statement | ABQ | Socorro | 35 min |
| Sep 29, 7:56 PM MDT | Special Weather Statement | ABQ | Torrance | 34 min |
| Sep 29, 8:10 PM MDT | Areal Flood Advisory | ABQ | Socorro, Torrance, Valencia | 2 hr |
| Sep 29, 8:28 PM MDT | Areal Flood Advisory | ABQ | Socorro | 2 hr |
| Sep 29, 8:30 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Socorro, Torrance | 2 hr |
| Sep 29, 8:34 PM MDT | Special Weather Statement | ABQ | Lincoln | 26 min |
| Sep 29, 9:12 PM MDT | Areal Flood Advisory | ABQ | Socorro, Torrance, Valencia | 108 min |
| Sep 29, 9:23 PM MDT | Areal Flood Advisory | ABQ | Socorro | 112 min |
| Sep 30, 7:57 AM MDT | Special Weather Statement | ABQ | 33 min | |
| Sep 30, 7:58 AM MDT | Areal Flood Advisory | ABQ | Sandoval | 2 hr |
| Sep 30, 8:16 AM MDT | Special Weather Statement | ABQ | 29 min | |
| Sep 30, 8:54 AM MDT | Special Weather Statement | ABQ | Catron | 36 min |
| Sep 30, 9:16 AM MDT | River Flood Advisory | ABQ | Socorro | 6 hr |
| Sep 30, 9:17 AM MDT | Special Weather Statement | ABQ | San Juan | 28 min |
| Sep 30, 9:19 AM MDT | Special Weather Statement | ABQ | 26 min | |
| Sep 30, 10:12 AM MDT | Severe Thunderstorm Warning | ABQ | McKinley, Rio Arriba, Sandoval, San Juan | 18 min |
| Sep 30, 10:30 AM MDT | Special Weather Statement | ABQ | 30 min | |
| Sep 30, 10:32 AM MDT | Special Weather Statement | ABQ | Rio Arriba | 13 min |
| Sep 30, 11:04 AM MDT | Special Weather Statement | ABQ | McKinley | 26 min |
| Sep 30, 11:15 AM MDT | Special Weather Statement | ABQ | Rio Arriba | 30 min |
| Sep 30, 12:00 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 15 min |
| Sep 30, 12:09 PM MDT | Special Weather Statement | ABQ | 21 min | |
| Sep 30, 12:30 PM MDT | Special Weather Statement | ABQ | 15 min | |
| Sep 30, 12:41 PM MDT | Severe Thunderstorm Warning | ABQ | Catron, Cibola | 49 min |
| Sep 30, 12:47 PM MDT | Special Weather Statement | ABQ | McKinley | 28 min |
| Sep 30, 12:51 PM MDT | Special Weather Statement | ABQ | McKinley | 24 min |
| Sep 30, 1:39 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Sandoval | 111 min |
| Sep 30, 1:44 PM MDT | Severe Thunderstorm Warning | ABQ | McKinley | 31 min |
| Sep 30, 1:46 PM MDT | Areal Flood Advisory | ABQ | McKinley | 3 hr |
| Sep 30, 1:55 PM MDT | Special Weather Statement | ABQ | Cibola | 35 min |
| Sep 30, 2:05 PM MDT | Severe Thunderstorm Warning | ABQ | McKinley, Sandoval | 40 min |
| Sep 30, 2:20 PM MDT | Tornado Warning | ABQ | McKinley, Sandoval | 25 min |
| Sep 30, 2:25 PM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba | 50 min |
| Sep 30, 2:32 PM MDT | Special Weather Statement | ABQ | Valencia | 28 min |
| Sep 30, 2:32 PM MDT | Severe Thunderstorm Warning | ABQ | San Juan | 43 min |
| Sep 30, 2:44 PM MDT | Tornado Warning | ABQ | Sandoval | 16 min |
| Sep 30, 2:48 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Cibola, Valencia | 42 min |
| Sep 30, 2:54 PM MDT | Tornado Warning | ABQ | Cibola, Valencia | 36 min |
| Sep 30, 3:12 PM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba | 48 min |
| Sep 30, 3:13 PM MDT | Special Weather Statement | ABQ | Lincoln | 32 min |
| Sep 30, 3:15 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 60 min |
| Sep 30, 3:16 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 59 min |
| Sep 30, 3:18 PM MDT | Special Weather Statement | ABQ | Lincoln | 27 min |
| Sep 30, 3:25 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 2 hr |
| Sep 30, 3:28 PM MDT | Areal Flood Advisory | ABQ | Cibola | 2 hr |
| Sep 30, 3:31 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo | 37 min |
| Sep 30, 3:37 PM MDT | Special Weather Statement | ABQ | 23 min | |
| Sep 30, 3:44 PM MDT | Special Weather Statement | ABQ | Chaves | 46 min |
| Sep 30, 3:47 PM MDT | Special Weather Statement | ABQ | Lincoln | 43 min |
| Sep 30, 3:59 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Cibola, Valencia | 2 hr |
| Sep 30, 4:06 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 54 min |
| Sep 30, 4:11 PM MDT | Areal Flood Advisory | ABQ | San Juan | 2 hr |
| Sep 30, 4:12 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 48 min |
| Sep 30, 4:16 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 119 min |
| Sep 30, 4:28 PM MDT | Flash Flood Warning | ABQ | Chaves, Lincoln | 2 hr |
| Sep 30, 4:30 PM MDT | Special Weather Statement | ABQ | Colfax | 30 min |
| Sep 30, 4:42 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 2 hr |
| Sep 30, 4:58 PM MDT | Special Weather Statement | ABQ | Colfax | 32 min |
| Sep 30, 4:59 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 32 min |
| Sep 30, 5:02 PM MDT | Areal Flood Advisory | ABQ | Bernalillo | 118 min |
| Sep 30, 5:07 PM MDT | Special Weather Statement | ABQ | Valencia | 23 min |
| Sep 30, 5:10 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Mora | 50 min |
| Sep 30, 5:20 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Cibola, Socorro, Valencia | 55 min |
| Sep 30, 5:24 PM MDT | Special Weather Statement | ABQ | Sandoval | 36 min |
| Sep 30, 5:37 PM MDT | Areal Flood Advisory | ABQ | Colfax | 113 min |
| Sep 30, 5:40 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 35 min |
| Sep 30, 5:53 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Sandoval | 22 min |
| Sep 30, 5:55 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 2 hr |
| Sep 30, 5:57 PM MDT | Special Weather Statement | ABQ | Bernalillo | 33 min |
Nearby
Flash Flood Warnings in New Mexico, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.